Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mt169

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About mt169

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. DAY 6 Got like 4 new actives today... face is definetly drier then usual and less oil through out the day
  2. DAY 2 Not much to sayy.. everythings preety much the same
  3. DAY 1 okay i just took my first 40 mg pill, the same dosage as last time. wooo im really excited and nervous at the same time......
  4. wow i am in the exact same position as you! im starting my second course tomorrow!
  5. I am not certain as to whether my dosage will be increased yet, but i will get back to you on that shortly. My acne came back obvs not as bad as before but more breakouts about 4 and a half months off of tane, but in my case i also stopped diane 35 which is definetly the trigger for my acne right now, so dont worry your results should last much longer!
  6. yeahh i got my bloood drawn today just waitin for results....
  7. Hey everyone, i started accutane in the end of january of 09 and finished in july, it is now november of 09 and im going to be doing another course of accutane all thought my acne is not near as severe as it was the first time i went on it, i want to do another course cause i see my skin gradually going back to the previous severity. in my first course i took 40 mgs once a day for a month or so, then upped it to 80 mgs for the rest of the course. i had very good results.
  8. hi, i was wondering what the side effects and how the initial breakouts have been on a second course ive been off accutane a few months and ive got some acne going on. please reply. :
  9. this is completely normal, since you have not completed the full course and your skin is still in the proccess of being helped it is likely that a breakout would occur if your dose has been lowered, however this shouldnt last long and you will be back to clear skin in no time!
  10. A lot of things could be causing that problem, usually the oils from your hair rub off on your pillow case and that could cause it, sometimes even holding a phone to your cheek causes acne due to the bacteria coming into contact with your skin... and i belive i have read somewhere that pantene shampoos are not very helpful to acneprone skinned people since it has so many chemicals in it for your hair that overpowers the acne treatments; try something like head and shoulders even if you dont have
  11. Hey everyone, okay so i finished accutane about 3 months ago and it was a 6 month coursewith success, but i was also on diane 35 at the same time. I discontinued my diane 35 about a month after the accutane course was finished and im terrified all my acne will come back due to stopping the birthcontrol! does anyone have any information as to what may happen and what i should do. please reply
×